Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 10 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 10 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
The compactness of the Riemann manifold of an abstract field of algebraic functions
Oscar Zariski.
Bull. Amer. Math. Soc. 50 (1944), 683-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011573
The completion of a theorem of Kantor
Gerald B. Huff.
Bull. Amer. Math. Soc. 50 (1944), 692-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012818
Conjugate nets in asymptotic parameters
Janet MacDonald.
Bull. Amer. Math. Soc. 50 (1944), 697-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011012
Contractions in non-Euclidean spaces
F. A. Valentine.
Bull. Amer. Math. Soc. 50 (1944), 710-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011110
A generalization of Moore’s theorem on simple triods
Gail S. Young Jr..
Bull. Amer. Math. Soc. 50 (1944), 714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010967
On rotation groups of plane continuous curves under pointwise periodic homeomorphisms
Dick Wick Hall.
Bull. Amer. Math. Soc. 50 (1944), 715-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010966
Equivalence of a problem in measure theory to a problem in the theory of Vector Lattices
George W. Mackey.
Bull. Amer. Math. Soc. 50 (1944), 719-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010782
The role of internal families in measure theory
Anthony P. Morse.
Bull. Amer. Math. Soc. 50 (1944), 723-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011107
On linear equations in Hilbert space
L. W. Cohen.
Bull. Amer. Math. Soc. 50 (1944), 729-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010785
A note on an inequality of E. Schmidt
Richard Bellman.
Bull. Amer. Math. Soc. 50 (1944), 734-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010732
Transcendence of certain continued fractions
G. Cuthbert Webber.
Bull. Amer. Math. Soc. 50 (1944), 736-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011102
A note on a theorem of Hardy on Fourier constants
Richard Bellman.
Bull. Amer. Math. Soc. 50 (1944), 741-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011137
Some integral relations
H. Bateman.
Bull. Amer. Math. Soc. 50 (1944), 745-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010753
Two properties of the function $cosx$
Herbert E. Robbins.
Bull. Amer. Math. Soc. 50 (1944), 750-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011342
On some special diophantine equations
E. Rosenthall.
Bull. Amer. Math. Soc. 50 (1944), 753-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012088
A note on chain conditions in nilpotent rings and groups
S. A. Jennings.
Bull. Amer. Math. Soc. 50 (1944), 759-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011075
Subdirect unions in universal algebra
Garrett Birkhoff.
Bull. Amer. Math. Soc. 50 (1944), 764-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010542
Simple quasigroups
R. H. Bruck.
Bull. Amer. Math. Soc. 50 (1944), 769-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011311
An application of lattice theory to quasigroups
M. F. Smiley.
Bull. Amer. Math. Soc. 50 (1944), 782-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011312
Two element generation of a separable algebra
A. A. Albert.
Bull. Amer. Math. Soc. 50 (1944), 786-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011080
Limits for the characteristic roots of a matrix
A. B. Farnell.
Bull. Amer. Math. Soc. 50 (1944), 789-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011066